# SDR 04FDEA00417

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA80821
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - DOOR SILL BETWEEN NR 1 & NR 2 FROM FWD ROLLER GUIDE FITTING SPOOL SCRATCHED MARKS.  FEDEX EA 1-5230-74188 DOOR - CENTER CARGO 104 INCHES DOOR - ALIGNMENT PIN MODIFICATION HAS BEEN COMPLIED WITH & FOUND SATISFACTORY.
